# SDR 2007UALA05296

- Difficulty date: December 25, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 46,011 hours, 16,480 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Test Unit
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST NOT WORKING.  RESET APU FDU SYSTEM, OPERATES/TESTS NORMALLY.
